Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Bouchitté - I. Fragalà - R. Mahadevan

Homogenization of second order energies on periodic thin structures

created on 13 Dec 2002
modified by rajesh on 11 Sep 2007

[BibTeX]

Published Paper

Inserted: 13 dec 2002
Last Updated: 11 sep 2007

Journal: Calc. Var. Partial Differential Equations
Volume: 20
Pages: 175-211
Year: 2004

Credits | Cookie policy | HTML 5 | CSS 2.1